The symptoms of a drug allergy include one or more of the following:
Signs and symptoms of serotonin syndrome such as:
Signs and symptoms of a heart attack:
If you experience any of these symptoms, you should stop your medication and see your healthcare professional immediately.
Inform your healthcare professional if: • You are allergic to this medication or any of the other ingredients of this medication.• You have history of heart condition or stroke, uncontrolled blood pressure, liver or kidney diseases. • You are taking medications under the class of selective serotonin reuptake inhibitors (SSRI) e.g. fluoxetine, serotonin and norepinephrine reuptake inhibitors (SNRI) e.g. venlafaxine, monoamine oxidase inhibitors (MAOI) e.g. isocarboxazid, phenelzine, tranylcypromine.• You are pregnant, planning to become pregnant, or breastfeeding. • You are taking any other medications, including supplements, traditional medications and herbal remedies.
Avoid taking different triptans or triptan combination products (e.g. eletriptan, sumatriptan etc.), or medications containing ergotamine (e.g. Caffox, Cafergot) or dihydroergotamine within 24 hours after taking zolmitriptan.